# SDR FDEA201407231926

- Difficulty date: July 23, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 74,325 hours, 18,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE LOWER ACCESS COMPARTMENT BEADED DOUBLER FOUND CRACKED XORS 695 DURING OTBD SLAT DRIVE CABLE INSPECTION.  REPAIRED IAW SRM 57-40-02 FIGURE 203 REPAIR 15 REVISION 56 REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
